MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400164
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an artificial urinary sphincter (aus) revision surgery due to recurring incontinence.The 6.0 cm cuff component from the existing aus was explanted and replaced with a new 5.0 cm cuff.The explanted 5.0 cm cuff is not expected to be returned.Should additional information be received, or product be returned, a supplemental report will be filed upon completion of the product analysis.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8339953
Report Number2183959-2019-60877
Device Sequence Number16177923
Product Code EZY
UDI-Device Identifier00878953000756
UDI-Public00878953000756
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/12/2023
Device Model Number72400164
Device Catalogue Number72400164
Device Lot Number1000120973
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date02/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR